# SDR USAA2009070291667

- Difficulty date: June 6, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681165
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT BS 986.5 BETWEEN RBL 46.5 TO LBL 46.5.  REPAIRED FLOORBEAM AT BS 86.5 BETWEEN RBL 46.5 TO LBL 46.5 IAW US AIRWAYS EA 132491.
